# SDR 4LSA2021052402081

- Difficulty date: May 24, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N601JL
- Make and model: Cessna 525C
- Aircraft serial: 0208
- Aircraft time: 1,104 hours, 910 cycles
- Engine: Wilint FJ444A
- Engine time: 1,104 hours, 910 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 73200200
- Part serial: 211428
- Condition: Failed
- Location: Right
- Part time: 1,104 hours, 910 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING TAKEOFF CLIMB OUT OF FLYING CLOUD AIRPORT (FCM), THE FLIGHT CREW HEARD A METAL GRINDING NOISE FOLLOWED BY HIGH INLET TURBINE TEMPERATURE (ITT) INDICATION AND A OIL FILTER BYPASS INDICATION FOR THE RIGHT ENGINE. FLIGHT CREW ELECTED TO SHUT RIGHT HAND ENGINE DOWN AND MAKE AN EMERGENCY LANDING AT MINNEAPOLIS-SAINT PAUL INTERNATIONAL AIRPORT KMSP.  THE FAILED ENGINE WAS REMOVED FROM THE AIRCRAFT AND WILL BE SENT TO WILLIAMS INTERNATIONAL FOR EXAMINATION AND OVERHAUL.
